Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    74
  • comments
    3
  • views
    2874

2 months after the last accutane pill


hopingforthebetter

260 views

I havent upload much in the last months, because my skin was so beautiful. After May i started taking accutane less and less. As you know my dosage was 20 mg per day, but after May my dermatologist advised me to take 20 mg every second day, then every 4 four days, and lastly i took it once a week during the last month.

But i am back -.-

Today I got my first cystic pimple since i stopped taking accutane. It's a bit frustrating, because i stopped taking accutane only like 2 months ago. But i think i know why i got it. Last week i ate so much junk food and a lot of chocolate and also food that contains cheese.

I decided to start avoiding all of this shit and see what happens next. It's gonna be hard, because i love cheese so much. But i would do anything to avoid getting pimples.

20201116_190245.jpg

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×